Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243827] of Mauro Maggioni

Papers Published

  1. Coifman, RR; Maggioni, M; Zucker, SW; Kevrekidis, IG, Geometric diffusions for the analysis of data from sensor networks., Current Opinion in Neurobiology, vol. 15 no. 5 (October, 2005), pp. 576-584, ISSN 0959-4388 [16150587], [doi]
    (last updated on 2017/12/17)

    Abstract:
    Harmonic analysis on manifolds and graphs has recently led to mathematical developments in the field of data analysis. The resulting new tools can be used to compress and analyze large and complex data sets, such as those derived from sensor networks or neuronal activity datasets, obtained in the laboratory or through computer modeling. The nature of the algorithms (based on diffusion maps and connectivity strengths on graphs) possesses a certain analogy with neural information processing, and has the potential to provide inspiration for modeling and understanding biological organization in perception and memory formation.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320